MathSciNet Relay Station
MathSciNet bibliographic data
MR1350171 62J05
Akdeniz, Fikri; Kacıranlar, Selahattin On the almost unbiased generalized Liu estimator and unbiased estimation of the bias and MSE. Comm. Statist. Theory Methods 24 (1995), no. 7, 1789–1797.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement